MathSciNet Relay Station
MathSciNet bibliographic data
MR2142248 (2006f:20055) 20G15 (14L24 14L30 20E45)
McNinch, George J. Optimal ${\rm SL}(2)$-homomorphisms. Comment. Math. Helv. 80 (2005), no. 2, 391–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement